Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have regular menstrual cycle. Have abdominal cramps, spotting. Implantation?

im a 25 year old lady and I have regular menstrual cycles of 31 days,my LMP was on the 10th of February 2013 and on the 2nd of March 2013, i started spotting for a few hours and have been having cramps for 3 days now on my lower left side of my abdomen . Im ttc, Could that be implantation and if so should the cramps continue or its a different ailment?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
The spotting you experienced could be a breakthrough bleed that sometimes happens around the time of ovulation; since you have 31-day cycles, your ovulation would fall around day 16. You may go for the serum beta-hCG assay one week prior to your next cycle; this would give you an earlier and a better confirmation than the urine pregnancy tests performed 3-7 days after a missed period. Implantation bleed usually occurs 10 days after conception. Please see your doctor for further assessment. Take care.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor